# SDR AU980207

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MICROSWITCH OUT OF ADJUSTMENT.
